# SDR UALA2009022300626

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,553 hours, 10,507 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EEL STRIP LIGHT ON SIDE OF SEAT 3H IS MISSING.  REPLACED EEL LIGHT ASSEMBLY.
